# SDR SWI2025F00773

- Difficulty date: April 9, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON REINFORCING ANGLE OF FRAME FS549.00 BETWEEN STGR 17L AND 18L. (29947227).  (C-CHECK RO 06/29/2025)REMOVED AND REPLACED CLEAT PN: SH670-33796-1 AT FS549 BETWEEN STGR 17 AND STGR 18 PER CRJ 900 SRMS 51-42-06-001-001-A01 AND 51-42-22-001-001-A01 USING DWG NO SH690-33750 REV AF. COMPLIED WITH 51-900-1002-SKY TASK CARD.
